I have been taking phentermine for going on 3 months now. I was really happy at first because I was losing weight, but now nothing seems to make me happy anymore. I have a bad attitude all of the time, I feel like everyone makes me mad. Please help. Should I stop taking the phentermine all together or do I have to ween myself off of it?
20 Jan 2011
I believe if your not consuming any food or protein in your diet this could be the reason, I found that when I haven't eating anything I tend to get a little cranky with a slight headach. so try eating small snacks or protein snacks every 3 to 4 hours during the day with lots and lots of water and see if that works. good luck
14 Mar 2015
I was just google-ing the side effects of phentermine because I'm having the EXACT same issue!! I'm angry at everyone, I feel like I'm going to do something extreme like quit my job b/c I get so irritated and upset!! I am eating, so its not the lack of food. I'm glad I saw your post -
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
there was an article on yahoo a few weeks back that said if you're taking phentermine, take this additional pill to double your weight loss, but ...
3 answers • 5 Jan 2010
I've been taking wellburtin for about 2 years. At first it seemed Ok. I loved the weight loss, then about a year ago my mood started changing. I ...
2 answers • 15 May 2010
Hi all, I know someone who is taking phentermine. She has a history of alcohol/drug abuse. (as recent as in the last 6 months) Her BMI is no more ...
1 answer • 24 Jul 2012
I have an extremely hard time losing weight... I am hypothyroid and phentermine is the only effective medication that has helped me to lose weight; ...
1 answer • 31 Jul 2015
I'm working with a weight loss doctor. He's got me on topiramate and phentermine. He started the topiramate at a very low dose and has gone ...
2 answers • 11 Sep 2015